Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

What is this cloudy odorless discharge after I stopped taking birth control pills ?

I recently stopped taking birth control after 6 years and in the last week i have been having a thick, clear to a little cloudy odorless discharge. do u have any idea what it could be? I do not have any itching or burning
Asked On : Mon, 18 Apr 2011
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
Mild amount of clear and odourless discharge from vagina is a normal thing. This is absolutely healthy discharge which varies in amount and consistency mildly along with the hormonal changes during the cycle.You need not worry at all about this.
Dr. Rakhi Tayal
Answered: Mon, 18 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor